MAUDE Adverse Event Report: THOMMEN MEDICAL AG CONTACT IMPL., PF Ø 3.5, E Ø 2.7, L 14.0; DENTAL IMPLANT

THOMMEN MEDICAL AG CONTACT IMPL., PF Ø 3.5, E Ø 2.7, L 14.0; DENTAL IMPLANT
Model Number 4.13.240
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Loss of osseointegration, implant achieved osseointegration, primary stability was achieved, implant was completely covered with bone, peri-implantitis, pain.

Brand Name
CONTACT IMPL., PF Ø 3.5, E Ø 2.7, L 14.0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
MDR Report Key9171320
Report Number3003184527-2019-01269
Device Sequence Number2332916
Product Code DZE
UDI-Device Identifier07640156471601
UDI-Public7640156471601
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072649
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2012
Device Model Number4.13.240
Device Lot Number5104
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2019
Initial Report FDA Received Date10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age83 YR